# SDR SA05035

- Difficulty date: March 28, 2005
- Submitted: April 1, 2005
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Loose
- Location: Girt Bar
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MSP - FLT 910 EN ROUTE CLT TO MSP, AFTER TAKEOFF, THE AFT RIGHT DOOR SLIDE DISARM INDICATION CAME ON ECAM.  THE CABIN CREW FOUND THAT THE SLIDE ARM HANDLE HAD COME OUT OF DETENT, AND WOULD NOT STAY DOWN.  FLIGHT CONTINUED AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE DOOR SLIDE GIRT BAR STRAP WAS LOOSE AND INTERFERING WITH THE ARMING DETENT.  THE STRAP WAS SECURED.  AN OPERATIONAL CHECK WAS PERFORMED ON ALL DOORS.  ALL DOORS WERE FOUND OK.
